# SDR ASAA2015122814514

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,282 hours, 9,541 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTF0717
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 22,068 hours, 6,425 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE FAILED TO START.  START VALVE OPEN LIGHT WAS ILLUMINATED.  NO INDICATION OF N2 OR N1. ACFT GROUNDED. R & R NR 2 ENGINE STARTER, REF MM 80-11-01. OPS CK GOOD.
